# SDR UIEA2024102101057

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,622 hours, 21,021 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141T40012
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT INOP FLIGHT DECK WINDOW HEAT SYSTEM, #2 SIDE WINDOWS( RIGHT SIDE WINDOW HEAT INOP FLIGHT DECK WINDOW HEAT SYSTEM, #2 SIDE WINDOWS WAS REPLACED, ADJUSTED AND OPERATIONAL CHECK WAS PERFORMED IAW AMM 56-11-02-004-001 REV. 143 DATE: 22 AUG 24, AMM 30-41-00-715-001 REV 143 DATE: 22 AUG 24, AMM 56-11-02-715-145 REV. 143 DATE: 22 AUG 24 & AMM 56-11-02-404-026 REV. 143 DATE: 22 AUG 24. TORQUE APPLIED 40 LB IN AND 45 LB IN. S/N: 122912342 DATE: 16/JUL/25 )
